# SDR SIMA201023601

- Difficulty date: August 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 18,991 hours, 14,192 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3531 DURING CRUISE THE CREW REPORTED A BRAKE OVERHEAT WARNING MESSAGE REGARDING THE NR 4 BRAKE TEMPERATURE.  THE CREW FOLLOWED PROCEDURES PER THE BOOK AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED SAFELY AT CLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT SYSTEM PER FIM 32-46-00 AND PERFORMED MEGGAR CHECK BETWEEN A165P1 PIN 55 TO TC 09P1 PIN A AND A165P1 PIN 56 TO TC 091 PIN C.  NO DEFECTS NOTED.  SWAPPED NR 3 AND NR 4 BRAKE TEMPERATURE SENSOR IAW CRJ AMM 32-4601.  THE OPERATIONAL CHECK WAS GOOD.  CLEANED CONNECTIONS AND INSPECTED IAW CRJ WIRING MANUAL 20-26-00 AND NO DEFECTS WERE NOTED.  PART NUMBER 6007300 AND  SERIAL NUMBER JAN030765 WAS ON NR 4 NOW AND ON NR 3 AND SERIAL NUMBER MAR020541 IS NOW ON NR 4 WAS IN THE NR 3 POSITION.  PARTS SWAPPED ONLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
